# SDR UPS07450335

- Difficulty date: July 3, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 65B0961429
- Condition: Misinstalled
- Location: Bs 940
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C M/D BS 940 RT TENSION TIE FWD ATT STEEL PLATE UPPER ROW MOST IB FASTENER HOLE FOUND SHORT EDGE MARGIN.  M/DECK BS 940 RT TENSION TIE FWD ATTACH STEEL PLATE REPLACED AND INSTALLED IAW HX RS NR R53-25-35824 AND UPS EO NR B747-5310-23715-C CONTINUE INSPECTION ARE REQUIRED IAW RS NR R53-25-35824 AND UPS EO NR B747-5310-27295.
